Feb 26, 2013 6:57am
Hey Ring -
You sound worried to death. I'm so sorry for your angst and having to deal with this tough situation.
I have smoked most of my adult life, and this in no way sounds like THC to me. My 2 cents - it's some type of synthetic.
Maybe it would be easier in some way to rule things out.
It does not sound like:
Doses or shrooms
MDMA or X
Synthetic Cannabinoids - the JWH-xxx stuff.
It sounds like to me MDPV or Mephedrone to me. They both work on norepinephrine and dopamine(which in high doses will most definately cause delerium and really weird behavior) and are sold as bath salts.
My only other guess is that it also could be Adderrall or Methamphetamine.
Ring - My best friend of 22 years that I served with in the Marines is now a Psychologist and addiction specialist at VA Buffalo. They are seeing a rash of exactly the types of behaviors you are describing. The VA has sent out several messages regarding this type of thing, and the active duty folks can now get NJP for using any type of synthetics. I had him explain this crazy shit to me one night over a few cold ones and that is how I sorta know about this shit. Most of the time he explained to me that people were taking huge doses of these synthetics because they had no idea how much to do - hence the sudden onset of symptoms.
I am hopeful it is nothing more than some bullshit Chinese synthetic drugs. Good luck and try your best to deal with one thing at a time. I think his doc is providing good insight into the situation.